# SDR HNAA2024040300267

- Difficulty date: March 12, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 42,002 hours, 37,581 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2259 CORROSION ON RH WING FRONT SPAR LE II LWR ATTACHMENT GANG CHANNELS (4).  R&R'S GANG CHANNELS IAW SRM51-40-02
